# SDR UIEA2020082001835

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 76,912 hours, 12,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON M/D SUBSTITUTE SEAT TRACK AT STA 1485 LBL 75.92 REPAIRED DAMAGED AREA IAW SRM 53-00-52-2R-13 REPAIR 13 REV 89 AND DWG NO 144420802 SHEET 3 REV B AND DWG NO 65B38251 SHEET 32 REV -. JOB COMPLETED AND CONDITION CHK NORMAL.
